# SDR AALA201810319021

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 8,381 hours, 3,208 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS AT 31C AND 32C WERE INOPERATIVE.  FOUND THE ELECTRICAL CONNECTOR TO EMERGENCY LIGHTS AT SEAT 31C AND 32C BROKEN.  ACCOMPLISHED SPLICE REPAIR TO  ELECTRICAL LEADS TO CONNECTORS 7620VC4 AND 7620VC21 IAW EA 286548A.  WIRES SECURED,  EMERGENCY LIGHTS OPS CHECKED GOOD.
